# SDR SWAA097284

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 8,695 hours, 5,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 073123
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND EEPLS COVER CRACKED AT ROW 1 ABC.  REMOVED AND REPLACED TRACK SECTION PER MM.
